MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET 20G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET 20G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 0604190
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recs1177 showed (b)(4) other similar product complaint(s) from this lot number.The complaints for this lot number (recs1177) have been reported from the same facility in the (b)(4).
 
Event or Problem Description
It was reported that the facility had three winged infusion sets in which lines split.This report addresses the third device.

Brand Name
WINGED INFUSION SET 20G X 0.75IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7903771
Report Number3006260740-2018-02559
Device Sequence Number1473301
Product Code FMI
UDI-Device Identifier00801741065804
UDI-Public(01)00801741065804
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0604190
Device Catalogue Number0604190
Device Lot NumberRECS1177
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1